Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 199–206 (Mi zvmmf1539)  

This article is cited in 4 scientific papers (total in 4 papers)

Solving systems differential-algebraic equations of high indices

E. A. Balakina, E. B. Kuznetsov

Moscow Aviation Institute

Full text: PDF file (1087 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 189–196

Bibliographic databases:
UDC: 519.622.2
MSC: Primary 65L80; Secondary 34A09
Received: 15.06.1998
Revised: 14.10.1999

Citation: E. A. Balakina, E. B. Kuznetsov, “Solving systems differential-algebraic equations of high indices”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 199–206; Comput. Math. Math. Phys., 40:2 (2000), 189–196

Citation in format AMSBIB
\Bibitem{BalKuz00}
\by E.~A.~Balakina, E.~B.~Kuznetsov
\paper Solving systems differential-algebraic equations of high indices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 199--206
\mathnet{http://mi.mathnet.ru/zvmmf1539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1792756}
\zmath{https://zbmath.org/?q=an:0987.65075}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 189--196


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1539
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Gorbunov, V. V. Petrishchev, “Improvement of the normal spline collocation method for linear differential equations”, Comput. Math. Math. Phys., 43:8 (2003), 1099–1108  mathnet  mathscinet  zmath
    2. Gorbunov V.K., Lutoshkin I.V., “Development and experience of using the parameterization method in singular problems of dynamic optimization”, Journal of Computer and Systems Sciences International, 43:5 (2004), 725–742  mathscinet  isi
    3. Gorbunov V.K., Lutoshkin I.V., “The parameterization method in optimal control problems and differential-algebraic equations”, J Comput Appl Math, 185:2 (2006), 377–390  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Gorbunov V.K., Lutoshkin I.V., Martynenko Yu.V., “A parametrization method for the numerical solution of singular differential equations”, Appl Numer Math, 59:3–4 (2009), 639–655  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:628
    Full text:366
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021